Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A note on partitions in $ {\rm GF}[q,x]$


Author: L. Carlitz
Journal: Proc. Amer. Math. Soc. 4 (1953), 464-469
MSC: Primary 10.0X
MathSciNet review: 0054638
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] G. H. Hardy and E. M. Wright, An introduction to the theory of numbers, Oxford, at the Clarendon Press, 1954. 3rd ed. MR 0067125
  • [2] P. A. MacMahon, Combinatory analysis, vol. 2, Cambridge, 1916.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 10.0X

Retrieve articles in all journals with MSC: 10.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1953-0054638-5
Article copyright: © Copyright 1953 American Mathematical Society